# SDR SWIA2020082551986

- Difficulty date: July 3, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMER EXIT STEP PLATE HAS CORROSION AROUND NUT CLIP HOLES AND ALONG INNER BOTTOM EDGE.  REMOVED CORROSION ON RH OVERWING EMER EXIT STEP PLATE AS PER  SRM. DAMAGE FOUND TO BE WITHIN LIMITS
